Alert archive / Missouri / Areal Flood Warnings in 2021
Areal Flood Warning 6, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Jun 26, 2021, 6:25 AM CDT for 10 counties in Missouri. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 6:25 AM CDT (11:25 UTC)
- Expired
- Jun 26, 2021, 5:38 PM CDT
- In force
- 11 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Gasconade County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
436
WGUS43 KLSX 261125
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
625 AM CDT Sat Jun 26 2021
MOC007-019-027-051-073-135-139-151-163-173-262315-
/O.NEW.KLSX.FA.W.0006.210626T1125Z-210626T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Audrain MO-Boone MO-Callaway MO-Cole MO-Gasconade MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-
625 AM CDT Sat Jun 26 2021
The National Weather Service in St Louis has issued a
* Flood Warning for...
Audrain County in central Missouri...
Boone County in central Missouri...
Callaway County in central Missouri...
Central Cole County in central Missouri...
Northeastern Moniteau County in central Missouri...
Northeastern Osage County in central Missouri...
Northwestern Gasconade County in east central Missouri...
Montgomery County in east central Missouri...
Western Pike County in northeastern Missouri...
South Central Ralls County in northeastern Missouri...
* Until 615 PM CDT Saturday.
* At 625 AM CDT, The Missouri Department of Transportation and local
law enforcement reports that multiple roads remain closed because
of the 3 to 6 inches of rain that fell from the thunderstorms last
night.
* Flooding of small creeks and streams, urban areas, highways,
streets and underpasses as well as other poor drainage and
low-lying areas.
* Some locations that will experience flooding include...
Columbia, Jefferson City, Fulton, Mexico, Bowling Green,
California, Centralia, Vandalia, Ashland, Holts Summit, Montgomery
City, Hermann, Wellsville, Columbia Regional Airport, Wardsville,
Hallsville, St. Martins, Auxvasse, Taos and Sturgeon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3892 9250 3898 9257 3900 9256 3925 9243
3923 9180 3937 9162 3952 9109 3923 9116
3923 9118 3915 9119 3914 9126 3884 9137
3885 9142 3875 9142 3859 9149 3848 9203
3855 9248 3868 9262
$$
Britt1 follow-up statement
141
WGUS83 KLSX 262238
FLSLSX
Flood Statement
National Weather Service St Louis MO
538 PM CDT Sat Jun 26 2021
MOC007-019-027-051-073-135-139-151-163-173-262248-
/O.CAN.KLSX.FA.W.0006.000000T0000Z-210626T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Audrain MO-Boone MO-Callaway MO-Cole MO-Gasconade MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-
538 PM CDT Sat Jun 26 2021
...FLOOD WARNING IS CANCELLED FOR AUDRAIN, BOONE, CALLAWAY, CENTRAL
COLE, NORTHEASTERN MONITEAU AND NORTHEASTERN OSAGE COUNTIES IN
CENTRAL MISSOURI, NORTHWESTERN GASCONADE AND MONTGOMERY COUNTIES IN
EAST CENTRAL MISSOURI AND WESTERN PIKE AND SOUTH CENTRAL RALLS
COUNTIES IN NORTHEASTERN MISSOURI...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3892 9250 3898 9257 3900 9256 3925 9243
3923 9180 3937 9162 3952 9109 3923 9116
3923 9118 3915 9119 3914 9126 3884 9137
3885 9142 3875 9142 3859 9149 3848 9203
3855 9248 3868 9262
$$
MRMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 6:00 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 26, 6:00 AM CDT, 25 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
600 AM CDT Sat Jun 26 2021
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 338 AM CDT Sat Jun 26 2021
One area of showers and a few storms was moving eastward through
northeast and central MO into west central IL with another area of
showers and storms over western MO which will move eastward into
our forecast area early this morning exacerbating the ongoing
flooding from recent heavy rainfall the past couple of days. This
current convection should weaken later this morning, but at least
scattered showers and storms will initiate by late afternoon into
the early evening hours along outflow boundaries from the early
morning convection and ahead of MCVs generated from ongoing and
recent MCS activity. A cold front currently extending from a
surface low over southwestern IA southwest into the OK Panhandle
will also shift southeastward into our forecast area tonight as it
gradually weakens with convection expected along and just ahead
of it in the moist and unstable atmosphere. The Flash Flood Watch
will continue through tonight for northeast and central MO and
west central IL, north and west of the city of St Louis due to
high precipitable water and deep warm layer cloud depths leading
to efficient rainfall production from showers/storms today and
tonight. Many areas, particularly in central MO have already had
record rainfall totals, and additional heavy rainfall will lead
to renewed flash flooding. A few storms this afternoon and this
evening may also produce damaging wind gusts and possibly also
hail. High temperatures today and Sunday will be trending a little
cooler. The warmest highs will likely be across parts of southeast
MO and southwest IL where less cloud cover and precipitation is
expected.
GKS
.LONG TERM... (Sunday Night through Friday)
Issued at 338 AM CDT Sat Jun 26 2021
The active wet pattern will continue next week with southwest
flow shortwaves continuing to move through our area ahead of the
positively tilted upper level trough extending from the Northern
Plains southwest into CO and NM. The trend though may be a
lessening of coverage of convection by Tuesday as the upper level
ridge centered over the Mid-Atlantic region retrogrades into MO,
and the nocturnal low level jet is not as strong as the 850 mb
ridge over the eastern US retrogrades as well into southern IL and
southeastern MO. The temperatures will be trending cooler by
Friday as the deterministic models and ensemble guidance deepen an
upper level trough over the Great Lakes region sending a cold
front southward through our forecast area Thursday afternoon and
night. Temperatures by Friday should be below normal across the
entire area.
GKS
&&
.AVIATION... (For the 12z TAFs through 12z Sunday Morning)
Issued at 549 AM CDT Sat Jun 26 2021
Showers in the COU and JEF areas early this morning will move
into UIN and the St Louis metro area around 12-13Z Saturday
before dissipating. There will be a break in the convection by
late this morning, but the atmosphere will destabilize again with
more showers and storms for the afternoon and evening hours. The
prevailing cloud ceiling will be mainly in the MVFR category in
UIN, COU and JEF this morning, then improve to prevailing VFR
conditions in the early afternoon, and drop back into the MVFR
category late tonight. In the St Louis metro area it will be VFR
outside of showers/storms. The wind will be mainly south-
southwesterly through the period, except variable near storms.
SPECIFICS FOR KSTL: Showers in the COU and JEF areas early this
morning will move into STL around 12-13Z Saturday before
dissipating. There will be a break in the convection by late this
morning, but the atmosphere will destabilize again with more
showers and storms for the afternoon and evening hours.
It will be mainly VFR outside of showers/storms. The wind will be
mainly south-southwesterly through the period, except variable
near storms.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for Audrain MO-Boone MO-
Callaway MO-Cole MO-Franklin MO-Gasconade MO-Knox MO-Lewis
MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Saint Charles MO-Saint Louis City
MO-Saint Louis MO-Shelby MO-Warren MO.
IL...Flash Flood Watch through Sunday morning for Adams IL-Brown IL-
Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Montgomery IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 4:46 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 446 AM CDT Sat Jun 26 2021 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271000- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 446 AM CDT Sat Jun 26 2021 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. A Flash Flood Watch continues for parts of northeast, central and east central Missouri as well as west central and southwest Illinois. Please refer to the flash flood watch product for more details. Thunderstorms are likely. A few storms may be severe this afternoon and this evening with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms across parts of the area through Friday. A few storms may be severe Sunday afternoon and evening with the primary threat being damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service and rainfall amounts in excess of an inch or any flooding. GKS
In the hours before
Local storm report, Jun 26, 12:38 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD WARRENTON 38.82N 91.14W
06/25/2021 WARREN MO 911 CALL CENTER
WATER OVER THE ROAD AT N SERVICE ROAD E AND
ARMORY ROAD.
&&
MRMLocal storm report, Jun 26, 3:13 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
313 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM FLOOD MCBAINE 38.89N 92.44W
06/26/2021 BOONE MO PUBLIC
VEHICLE STUCK IN FLOOD WATER AT ROUTE K AND
THE MISSOURI KATY TRAIL. WATER RESCUE
ONGOING.
&&
BRCLocal storm report, Jun 26, 3:23 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
323 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM FLASH FLOOD 3 NE MCBAINE 38.92N 92.40W
06/26/2021 BOONE MO PUBLIC
WATER FLOODING RESIDENCE, WATER RESCUE
ONGOING FOR TWO OCCUPANTS AND DOG.
&&
BRCLocal storm report, Jun 26, 3:35 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM FLASH FLOOD 1 NE JEFFERSON CITY 38.58N 92.18W
06/26/2021 COLE MO PUBLIC
WATER HAS REACHED THE BOTTOM OF WEST DUNKLIN
BRIDGE, DEBRIS IS LIMITING WATER FLOW.
WALNUT AND WEST MILLER ROADS ALONG HWY 63
ARE FLOODED AND IMPASSABLE.
&&
BRCLocal storm report, Jun 26, 3:40 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM FLOOD JEFFERSON CITY 38.58N 92.19W
06/26/2021 COLE MO PUBLIC
WAVERLY, VIRGINIA, AND KANSAS STREETS NEAR
WASHINGTON PARK ICE ARENA ARE FLOODED AND
IMPASSABLE.
&&
BRCLocal storm report, Jun 26, 6:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM HEAVY RAIN 7 SSE CHAMOIS 38.58N 91.72W
06/26/2021 M6.30 INCH OSAGE MO PUBLIC
48 HOUR TOTAL ACCUMULATION.
&&
BRCThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:15 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 45 min |
| Jun 25, 7:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 40 min |
| Jun 25, 7:32 PM CDT | Flash Flood Warning | LSX | Marion, Monroe, Pike, Ralls | 6 hr |
| Jun 25, 7:50 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 6 hr |
| Jun 25, 8:00 PM CDT | Flash Flood Warning | LSX | Audrain, Montgomery, Pike, Ralls | 6 hr |
| Jun 25, 8:11 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Montgomery, Osage, Warren | 4 hr |
| Jun 25, 9:29 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| Jun 25, 9:43 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 4 hr |
| Jun 25, 11:32 PM CDT | River Flood Warning | LSX | Marion | 11 hr |
| Jun 26, 12:43 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Moniteau and 5 more | 6 hr |
| Jun 26, 12:55 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Jun 26, 1:25 AM CDT | Areal Flood Warning | LSX | Marion, Monroe, Pike, Ralls | 14 hr |
| Jun 26, 1:48 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Saint Charles, Warren | 6 hr |
| Jun 26, 3:29 AM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles | 9 hr |
| Jun 26, 7:34 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Saint Charles, Warren | 8 hr |
| Jun 26, 11:42 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Jun 26, 11:44 AM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
| Jun 26, 12:13 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 9 days |
| Jun 26, 1:37 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 38 min |
| Jun 26, 3:22 PM CDT | Areal Flood Warning | LSX | Lincoln | 2 hr |
Nearby
Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.